# SDR 0601341237

- Difficulty date: June 20, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N237NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 86,934 hours, 18,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN RT WING LEADING EDGE SKIN PANEL.  A TEMPORARY REPAIR WAS ACCOMPLISHED BY EA 12-207150 SECTION I.  SECTION II OF EA 12-207150 WHICH REPLACES THE SKIN PANEL WILL BE ACCOMPLISHED DURING THE NEXT L-CHECK.
